# SDR DHL2008749007

- Difficulty date: January 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED FROM BS 500 TO 520 LBL25.  FABRICATED NEW SEAT TRACK SECTION FROM P/N BAC 1520-792 7178-T6 PO NR 9006152 APPROXIMATE LENGTH 210" IAW B-727 SRM 53-10-5 FIGURE 1 AND SRM 53-10-2 FIGURE 7.  INSTALLED NEW SEAT TRACK SECTION USING PREVIOUS GOOD CONDITION SPLICES AT BS 480 TO BS 690 IAW B-727 SRM 53-10-5 FIGURE 1.
